| Model Number |
04.01.0170 |
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a dislocation of the liner from the glenosphere.The cause of the dislocation is unknown.At 1 month after the primary surgery, the surgeon revised the glenosphere and liner and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17 january 2022.Lot 189745: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-feb-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event.Additional item involved in the event, batch review performed on 17 january 2022: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot.175050 lot 175050: (b)(4) items manufactured and released on 27-sep-2017.Expiration date: 2022-sep-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 3 similar reported events.
Additional Manufacturer Narrative
Event or Problem Description